# SDR CA000719018

- Difficulty date: May 25, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Aircraft time: 18,458 hours
- Engine: Lyc O540E4C5
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Beam
- Part number: NB4513544
- Condition: Cracked
- Location: Rudder Beam
- Component: Rudder Beam, Bnorm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLUORESCENT LP EXAMINATION WAS CONDUCTED ON THE AIRCRAFT PILOT, COPILOT LT, RT RUDDER PEDAL TORQUE ARM RADIUS.  RESULTS:  COPILOT RUDDER SET REVEALED REJECTABLE CRACK INDICATIONS AS MARKED.  IN SERVICE BULLETIN (PRECAUTIONARY EXAMINATION) THERE WERE NO REJECTABLE INDICATION IN ACCORDANCE WITH CODE ON THE PILOT SET.
